# SDR 05FDEA01420

- Difficulty date: May 24, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT STA 1710 LONG 50 LT EXISTING LONGERON CRACKED SECTION REPLACED.  LONGERON REPAIR AT CTR CARGO COMPT STA 1710 LONG 50 LT EVALUATED FOUND CARRIED OUT IAW SRM 53-10-00 FIG 1 AND FIG 2 VOL I. EO 1-5100-7-5001 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
